# SDR CALA2024052001537

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 69,561 hours, 24,414 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY LIGHT DOES NOT TURN ON FWD CABIN OHD STWG CREW REPORTED FWD CEILING LIGHTS DON''T GO TO BRIGHT, PLACARDED PLACARDED FWD CABIN CEILING LIGHTS NOT GOING TO BRIGHT PER MEL NUMBERS. THX DM CEING LIGHTS INOP PER MEL 3302B 3302B APPROVED *DM* IF UNABLE TO RESOLVE ISSUE PLEASE PROVIDE DESCRIPTION OF DAMAGE AND PICS OF ALL DAMAGED PARTS, LOCATION AND POSSIBLE PART
